Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
greenbanana

WEEKLY LOG AND PICS ACCUTANE

Recommended Posts

Hi! So i started Accutane 4 weeks ago. I was started on 20mg for the first 3.5 weeks alongside 1600mg of E-Mycin (antibiotic). I had the WORST initial breakout just after week 1 and it's still there. Lucky me. I am now on 40mg. I haven't really experienced many side effects other than dry lips and a little back pain. My face is now starting to dry out a little and scab. 

I'll keep this updated as much as i can. Would really love to hear from anyone, it's been really hard! Especially with this initial breakout. 

Below are week by week pictures.

 

Week 1

 

week 1.1.png

week 1.2.png

Week 2

568235c5a2916_Screenshot2015-12-29at5.26

Screen shot 2015-12-29 at 5.25.44 PM.png

Week 3

Screen shot 2015-12-29 at 5.28.20 PM.png

Screen shot 2015-12-29 at 5.28.33 PM.png

WEEK 4

Screen shot 2015-12-29 at 5.29.42 PM.png

Screen shot 2015-12-29 at 5.30.01 PM.png

Link to comment
Share on other sites

Week 5

lips feel more dry, got a bit of dermatitis on one of my arms, small bit of flaking on my chin and forehead, cheeks look flushed. Still feel like I'm not seeing any improvement!

 

image.jpeg

image.jpeg

Link to comment
Share on other sites

Week 6
Really not much change at all. Still barely any dryness other than lips. Every time I thought it was getting a little better, a few more actives came up. I really thought there would be at least a little improvement by now. But it still looks worse than before accutane.

image.jpeg

image.jpeg

Link to comment
Share on other sites

Week 7
Really no change at all. Lips are the only things that is dry. No other dryness. Going to see derm today and really hoping he will up my dosage.

image.jpeg

image.jpeg

Link to comment
Share on other sites

Week 8
last Friday he increased my dosage to 50mg which is the maximum for my body weight. He also decreased my Antibiotics from 4 to 2 a day. My body seems a lot dryer, not so much my face. Lips still very dry. Only one active right now.
Really hoping these fade soon 

image.jpeg

image.jpeg

Link to comment
Share on other sites

Cheeks seem pretty flat at the moment, no cystic acne. The red marks are just still so visible it makes it look awful. Anyone know is there a way to fade these? I'm only 2 months into my course, will accutane help fade them?
Link to comment
Share on other sites

I think time is the only thing that helps, my red marks have been more visible while on accutane. I think it is just part of how the drug works, it irritates the skin. It will go away in time, trust me. COngratz on being clear!!

Link to comment
Share on other sites

Week 9
Really no change at all. No extra dryness. No cystic acne at the moment, all pretty flat but still so red which makes it look worse :(
Haven't moisturised face at all since I've been on Accutane- haven't needed to.

image.jpeg

image.jpeg

Link to comment
Share on other sites

Week 11
Finally think I'm starting to see some change.
Have been applying calamine religiously to the red marks and it seems to be helping the fade a little. Anyone have any other suggestions? Also keeping very hydrated.

image.jpeg

image.jpeg

Link to comment
Share on other sites

On 12 February 2016 at 2:47 PM, ColorCereal said:

Wow your face is looking great!! Which brand of accutane are you on? 


the brand i'm on is Isotretinoin i think :)

Will post all the weeks photos that i've missed on friday which will be week 16. Unfortunately lately i've been having really bad side effects and everything looks so much worse. Still no actives, but the red marks have quadrupled in size at the moment and i've had incredibly bad flushing, burning, itching, etc. So last week dropped from 50mg to 40mg for a week. And saw my dermatologist this morning and i've now dropped down to 10mg per day which should keep everything in check and also help with the red marks hopefully

I still have a box of 20mg left- do you guys think that taking 20 mg every second day is the same as taking 10mg every day??

Link to comment
Share on other sites

Also discovered yesterday that i was taking a multi-vitamin the whole time i've been on Accutane that has Vitamin A in it. My derm says that could be a contributing factor to everything that's been going on
All of my side effects have been a shock to him really haha

 

Link to comment
Share on other sites

21 hours ago, greenbanana said:

the brand i'm on is Isotretinoin i think :)

Will post all the weeks photos that i've missed on friday which will be week 16. Unfortunately lately i've been having really bad side effects and everything looks so much worse. Still no actives, but the red marks have quadrupled in size at the moment and i've had incredibly bad flushing, burning, itching, etc. So last week dropped from 50mg to 40mg for a week. And saw my dermatologist this morning and i've now dropped down to 10mg per day which should keep everything in check and also help with the red marks hopefully

I still have a box of 20mg left- do you guys think that taking 20 mg every second day is the same as taking 10mg every day??

My dermo prescribed 20mg daily for my first month, but my insurance wouldn't allow the purchase of 20mg tablets. Instead, my derm told me to take one 40mg tablet every other day and it should be the same as taking 20mg daily. Couldn't find anything online about it, but I'll take his word for it on that one. By the way your face looks great, you have definitely made some serious progress!
Link to comment
Share on other sites

17 minutes ago, Diamond98 said:
21 hours ago, greenbanana said:

the brand i'm on is Isotretinoin i think :)

Will post all the weeks photos that i've missed on friday which will be week 16. Unfortunately lately i've been having really bad side effects and everything looks so much worse. Still no actives, but the red marks have quadrupled in size at the moment and i've had incredibly bad flushing, burning, itching, etc. So last week dropped from 50mg to 40mg for a week. And saw my dermatologist this morning and i've now dropped down to 10mg per day which should keep everything in check and also help with the red marks hopefully

I still have a box of 20mg left- do you guys think that taking 20 mg every second day is the same as taking 10mg every day??

My dermo prescribed 20mg daily for my first month, but my insurance wouldn't allow the purchase of 20mg tablets. Instead, my derm told me to take one 40mg tablet every other day and it should be the same as taking 20mg daily. Couldn't find anything online about it, but I'll take his word for it on that one. By the way your face looks great, you have definitely made some serious progress!
Thank you!
Unfortunately it's not looking like that anymore- had a really severe episode of flushing etc last week and now everything is really inflamed all the time
Link to comment
Share on other sites

7 minutes ago, greenbanana said:
Thank you!
Unfortunately it's not looking like that anymore- had a really severe episode of flushing etc last week and now everything is really inflamed all the time
I'm sure you look fantastic, you have very pretty eyes! I too feel flushed now, especially when I go from one temperature controlled room to another room with a different temperature. Makes school pretty harsh, as each of my classrooms have different temperatures and switching rooms suddenly makes my face trip over itself and get all red. Stay positive!
Link to comment
Share on other sites

hey the red marks are definitely red, but it's awesome that you don't seem to have had any actives for a few weeks now. at least your skin can start to heal now

Link to comment
Share on other sites

Wow! Your face really looks so much better from the last picture! I'm having some issues with redness too, what did you do/use to calm it?

Edited by Diamond98
Link to comment
Share on other sites

22 minutes ago, Diamond98 said:

Wow! Your face really looks so much better from the last picture! I'm having some issues with redness too, what did you do/use to calm it?

Thank you! was really freaking out after that last picture. Came out of nowhere

The only thing i did differently was stop taking my multi-vitamin and reduce the dosage of accutane from 50mg to 10mg
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×